# SDR ASAA2022050838247

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,091 hours, 14,707 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115014
- Part serial: 1349
- Condition: Faulty
- Location: Above Nosewheel
- Part time: 2,831 hours, 785 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKE OFF WARNING HORN #2 THROTTLE DOES NOT SOUND ABOVE 73 TRA. #1 OPS NML AMM 31-51-00. GROUNDED - YES. DISCONNECTED CONN D11132P, VERIFIED RH AUTOTHROTTLE SWITCHPACK SWITCH S8 PINS 16-17 CLOSES AT 52 DEG TRA AND OPENS AT APPROX 74 DEG TRA. REPLACED RH AUTOTHROTTLE SWITCHPACK REF B737-800 AMM 76-11-07-400-802-F00/AMM 76-11-07/401 & COMPLETED A/T SWITCHPACK TESTS REF AMM 76-11-07/501. ALL TESTS PASS. RECONNECTED CONN D11132P. #2 THROTTLE TAKE-OFF WARNING HORN OPS NORMAL REF AMM 31-51-00.
